Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Is it advised to use mirena coil in heavy bleeding and PCOS ?

my gyn wants me to have the mirena coil inserted for heavy periods and increased risk of endrometrial cancer due to pcos and weight issues. i suffer with my weight have pcos and non pcos ovarian cysts , depression , acne and pain during intercourse severe pmt. Also had a bad reaction to the oral pill when i was 16. Near had to be sedated as went physco. would any1 recommend i try the mirena or another option to treat heavy bleeding if so what. seeing gyn on tuesday 22nd march 2011 so a reply would be appreciated thanks
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
For heavy bleeding you can try inserting a mirena coil but initially it will cause some spotting and a heavier flow for first 1-2 months and then it will settle down.The severe pmt or the pain during intercourse may not subside.
Dr. Rakhi Tayal
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor